# SDR DL72W980971

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2811W
- Make and model: Boeing 727247
- Aircraft serial: 20649
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER T/E LT SIDE HAS HOLE PUNCHED IN THE UPPER PANEL APPROX 10 INCHES INBD OF ELEVATOR POWERPACK CUTOUT.  REMOVED DAMAGE WITH .375 DIA HOLE.  DYE CHECKED, NO CRACKS FOUND.  MANUFACTURED REPAIR PER SRM 55-10-3 FIG 3.  INSTALLED REPAIR PER SRM 55-10-3 FIG 3.  REMOVED PANEL 9114 FOR ACCESS REPAIR.  OK TO CLOSE.  INSTALLED PANEL 9114.
